# SDR AALA202506265557

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 76,638 hours, 29,693 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 68,429 hours, 36,708 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779560
- Condition: Overtemp
- Location: Zone 400
- Part time: 68,429 hours, 36,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT CREW REPORTING THAT ENGINE 2 EGT OVER LIMIT ON TAKEOFF. THE FLIGHT CREW SHUT DOWN THE ENGINE AND LANDED SAFELY AT PHX WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
